The Head Is Easily Dizzy And The Eyes Feel Pulled Inside.?
Hello doctor, my name is Niar. 28 years old These days, almost every day after a day of activities, the head is easily dizzy, especially if it’s late and if it’s active outside the room all day. Then the eyes seemed to pull, even worse if you see a bright light. If you read there is no problem … if you do that, I usually take Paracetamol. But fear of being addicted. Why is that doctor?
Hello, thank you for the question to HealthReplies.com
First of all I want to confirm in advance, what you feel is dizziness or headache. Dizziness is a sensation where the head feels light, sways, rotates, until it feels like falling. Meanwhile a headache is a sensation of pain in the head (it can occur anywhere in the head) can also be described as a head that feels heavy. You should also explain further, how long have your symptoms lasted and whether there are certain things that occur triggered the symptoms before?
If your symptoms decrease after you take paracetamol, chances are you have a headache. Headaches accompanied by eyes that feel attracted and sensitivity to light may be caused by migraine headaches. Other possible causes are tension type headaches, cluster headaches, or it can also be caused by certain diseases, such as strokes, head injuries, cerebral aneurysms, brain tumors, eye disorders (eg glaucoma), etc.
If after 3 days your headache continues even though you have taken medication, your headache is getting worse, there are neurological disorders (for example, vision problems, motor or sensory disorders in the hands and feet, speech disorders, hearing loss, etc.), immediately go to the hospital or to a neurologist to get further examination and treatment.
For now, you can continue to consume your paracetamol (paracetamol will not cause dependence), try to sleep and rest enough every day (7-9 hours a day), drink enough every day (2-3 liters a day), eat regularly (do not skip time to eat), and reduce stress. If there are certain things you know that trigger your headaches, avoid them.
So much information from me, hopefully enough answer